2-adic slopes of Hilbert modular forms over Q(5)

Research output: Contribution to journalArticlepeer-review

3 Downloads (Pure)


We show that for arithmetic weights with a fixed finite-order character, the slopes of (Formula presented.) for (Formula presented.) (which is inert) acting on overconvergent Hilbert modular forms of level (Formula presented.) are independent of the (algebraic part of the) weight and can be obtained by a simple recipe from the classical slopes in parallel weight 3.

Original languageEnglish
Pages (from-to)716-729
Number of pages14
JournalBulletin of the London Mathematical Society
Issue number4
Early online date21 Jun 2020
Publication statusPublished - Aug 2020


  • 11F33
  • 11F41 (primary)

Cite this